# SDR SIMA20130815012

- Difficulty date: August 15, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 23,629 hours, 21,006 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT STRIP WIRE HARNESS HAS A CONNECTOR MISSING.  REPAIRED FLOOR PROXIMITY, EMERGENCY LIGHT STRIP WIRE W192-8760-22 IAW SWPM 20-21-00.
